# SDR 2008UALA06366

- Difficulty date: November 3, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 53,423 hours, 37,316 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G7185095
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE LIGHT DID NOT LIGHT UP.  SUSPECT FAULTY FIRE CONTROL PANEL.  REPLACED CARGO FIRE CONTROL PANEL CHECKD OKAY.  AC OK FOR SERVICE.
